# SDR 2002UALA00480

- Difficulty date: January 15, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 26,368 hours, 6,103 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL, 1 SQUARE INCH PER 12 SQUARE INCHES.  LEFT WING L/E PANELS: 511AB, CB, EB, FB, GB, KB, MB.  RIGHT WING L/E PANELS:  611CB, EB, FB, GB, MB.  RIGHT STRUT AND ENG COWLS:  441BR.  OTHER:  611LB, 511LB, 613AT.
